RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Computer Research and Modeling:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Computer Research and Modeling, 2015, Volume 7, Issue 4, Pages 821–833 (Mi crm262)  

MATHEMATICAL MODELING AND NUMERICAL SIMULATION

Nonlinear boudary value problem in the case of parametric resonance

S. M. Chujko, O. V. Nesmelova, D. V. Sysoev

Donbass State Pedagogical University, 19 G. Batuka street, Donetsk region, Slavyansk, 84116, Ukraine

Abstract: We construct necessary and sufficient conditions for the existence of solution of seminonlinearmatrix boundary value problem for a parametric excitation system of ordinary differential equations. The convergent iteration algorithms for the construction of the solutions of the semi-nonlinear matrix boundary value problem for a parametric excitation system differential equations in the critical case have been found. Using the convergent iteration algorithms we expand solution of seminonlinear periodical boundary value problem for a parametric excitation Riccati type equation in the neighborhood of the generating solution. Estimates for the value of residual of the solutions of the seminonlinear periodical boundary value problem for a parametric excitation Riccati type equation are found.

Keywords: seminonlinear boundary value problem, matrix differential equations, generalized Green’s operator, parametric excitation.

Funding Agency Grant Number
State Fund for Fundamental Researches (Ukraine) 0112U0000372


DOI: https://doi.org/10.20537/2076-7633-2015-7-4-821-833

Full text: PDF file (131 kB)
Full text: http://crm.ics.org.ru/.../2342
References: PDF file   HTML file

UDC: 517.9
Received: 20.01.2015
Revised: 10.06.2015

Citation: S. M. Chujko, O. V. Nesmelova, D. V. Sysoev, “Nonlinear boudary value problem in the case of parametric resonance”, Computer Research and Modeling, 7:4 (2015), 821–833

Citation in format AMSBIB
\Bibitem{ChuNesSys15}
\by S.~M.~Chujko, O.~V.~Nesmelova, D.~V.~Sysoev
\paper Nonlinear boudary value problem in the case of parametric resonance
\jour Computer Research and Modeling
\yr 2015
\vol 7
\issue 4
\pages 821--833
\mathnet{http://mi.mathnet.ru/crm262}
\crossref{https://doi.org/10.20537/2076-7633-2015-7-4-821-833}


Linking options:
  • http://mi.mathnet.ru/eng/crm262
  • http://mi.mathnet.ru/eng/crm/v7/i4/p821

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Computer Research and Modeling
    Number of views:
    This page:50
    Full text:15
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019